# SDR AALA984073

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND CORROSION WAS FOUND ON STRINGER 539R UNDER THE STATION 130.  FABRICATE A REPLACEMENT STRINGER SPLICE FROM THE SAME MATERIAL AND THICKNESS AS ORIGINAL STRINGER SPLICE THAT EXTEND BEYOND DAMAGE AS PER SKETCH.  (M)
